# SDR 99ZZZX1030

- Difficulty date: January 29, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N74304
- Make and model: Gulstm AA5B
- Aircraft serial: AA5B0192
- System (JASC): 5751 · Ailerons
- Part: Skin
- Part number: 5202035516
- Condition: Delaminated
- Location: Aileron
- Part time: 1,675 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS BEING ANNUALED AND AD 79-22-04 PARA (A)(2) WAS BEING PERFORMED.  FOUND THE UPPER SKIN DELAMINATED FROM THE LEADING EDGE AFT FROM 1 INCH TO 4 INCHES AT THE BONDED RIBS.
